# SDR DALA1314110614

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 89,135 hours, 41,377 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002821
- Part serial: D00520
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON APPROACH RECEIVED A FIRE WARNINGS IN BOTH FWD AND AFT CARGO BAYS SIMULTANEOUSLY. FOLLOWED QRH AND SHOT BOTH BOTTLES.  NO INDICATIONS IN CABIN.  INSPECTED CARGO BINS. NO EVIDENCE OF FIRE OR SMOKE.  RAN APU BLEED AND AFT CARGO HEAT CKS.  GOOD.  INSPECTED CARGO FIRE DETECTION PANEL AND CONNECTORS NO TROUBLE FOUND. REPLACED CARD M10427 IAW AMM 26-10-01.  REPLACED CARGO FIRE EXTINGUISHER BOTTLES IAW AMM 26-23-02.  PERFORMED SYS TEST IAW AMM 26-23-00.  CKS GOOD.
